Alert archive / Louisiana / River Flood Warnings in 2018
River Flood Warning 39, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 13, 2018, 9:13 AM CDT for Tangipahoa Parish, Louisiana. It took effect at Apr 15, 2018, 12:17 AM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2018, 9:13 AM CDT (14:13 UTC)
- In effect from
- Apr 15, 2018, 12:17 AM CDT
- Expired
- Apr 17, 2018, 2:12 PM CDT
- In force
- 62 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tangipahoa Parish, LA
The river
Written for the forecast point Tangipahoa River at Robert (ROBL1). The gauge peaked at 17.37 ft at Apr 16, 2018, 7:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
266 WGUS44 KLIX 131413 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 913 AM CDT Fri Apr 13 2018 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-142013- /O.NEW.KLIX.FL.W.0039.180415T1122Z-000000T0000Z/ /ROBL1.1.ER.180415T1122Z.180416T1200Z.000000T0000Z.NO/ 913 AM CDT Fri Apr 13 2018 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Tangipahoa River Near Robert. * from Sunday morning until further notice. * At 8:30 AM Friday the stage was 7.9 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 17.5 feet by Monday early afternoon. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
9 follow-up statements
892 WGUS84 KLIX 140147 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 847 PM CDT Fri Apr 13 2018 ...The flood warning continues for the following river in Louisiana... The Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-150746- /O.CON.KLIX.FL.W.0039.180415T1122Z-000000T0000Z/ /ROBL1.1.ER.180415T1122Z.180416T1200Z.000000T0000Z.NO/ 847 PM CDT Fri Apr 13 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * from Sunday morning until further notice. * At 7:30 PM Friday the stage was 7.8 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise above flood stage by early Sunday morning and then continue to rise until cresting at around 17.5 feet by Monday early morning. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
129 WGUS84 KLIX 141525 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1025 AM CDT Sat Apr 14 2018 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-152125- /O.EXT.KLIX.FL.W.0039.180415T0533Z-180418T1312Z/ /ROBL1.1.ER.180415T0533Z.180416T0000Z.180418T0712Z.NO/ 1025 AM CDT Sat Apr 14 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * from late tonight to Wednesday morning. * At 9:30 AM Saturday the stage was 7.8 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by midnight tonight and continue to rise to near 17.0 feet by Sunday evening. It is expected to fall below flood stage again by Wednesday morning. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
194 WGUS84 KLIX 150116 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 816 PM CDT Sat Apr 14 2018 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-160716- /O.EXT.KLIX.FL.W.0039.180415T0517Z-180418T1312Z/ /ROBL1.1.ER.180415T0517Z.180416T0000Z.180418T0712Z.NO/ 816 PM CDT Sat Apr 14 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * from late tonight to Wednesday morning. * At 7:30 PM Saturday the stage was 13.6 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage tonight and continue to rise to near 17.0 feet by Sunday evening. The river will fall below flood stage by early Wednesday morning. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
124 WGUS84 KLIX 151257 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 757 AM CDT Sun Apr 15 2018 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-161857- /O.CON.KLIX.FL.W.0039.000000T0000Z-180418T1312Z/ /ROBL1.1.ER.000000T0000Z.180416T0600Z.180418T0712Z.NO/ 757 AM CDT Sun Apr 15 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * until Wednesday morning. * At 7:30 AM Sunday the stage was 16.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will continue rising to near 17.0 feet by tomorrow morning. The river will fall below flood stage early Wednesday morning. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
642 WGUS84 KLIX 160114 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 814 PM CDT Sun Apr 15 2018 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-170713- /O.EXT.KLIX.FL.W.0039.000000T0000Z-180418T1400Z/ /ROBL1.1.ER.000000T0000Z.180416T1800Z.180418T0800Z.NO/ 814 PM CDT Sun Apr 15 2018 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for The Tangipahoa River Near Robert. * until Wednesday morning. * At 7:30 PM Sunday the stage was 17.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river will continue rising to near 17.5 feet by early tomorrow afternoon. The river will fall below flood stage Wednesday morning. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
316 WGUS84 KLIX 161442 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 942 AM CDT Mon Apr 16 2018 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-172042- /O.CON.KLIX.FL.W.0039.000000T0000Z-180418T1400Z/ /ROBL1.1.ER.000000T0000Z.180416T1800Z.180418T0800Z.NO/ 942 AM CDT Mon Apr 16 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * until Wednesday morning. * At 8:30 AM Monday the stage was 17.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
036 WGUS84 KLIX 170105 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 805 PM CDT Mon Apr 16 2018 ...The flood warning continues for the following river in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-180704- /O.CON.KLIX.FL.W.0039.000000T0000Z-180418T1400Z/ /ROBL1.1.ER.000000T0000Z.180416T1830Z.180418T0800Z.NO/ 805 PM CDT Mon Apr 16 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * until Wednesday morning. * At 7:30 PM Monday the stage was 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river has crested and will continue to fall to below flood stage by Wednesday morning. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
396 WGUS84 KLIX 171523 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1023 AM CDT Tue Apr 17 2018 ...The flood warning continues for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-172220- /O.EXT.KLIX.FL.W.0039.000000T0000Z-180417T2220Z/ /ROBL1.1.ER.000000T0000Z.180416T1830Z.180417T1620Z.NO/ 1023 AM CDT Tue Apr 17 2018 The Flood Warning continues for The Tangipahoa River Near Robert. * until this afternoon. * At 9:30 AM Tuesday the stage was 15.6 feet. * Minor flooding is occurring. * Flood stage is 15.0 feet. * Forecast...The river will continue to fall to below flood stage by late this morning. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
087 WGUS84 KLIX 171912 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 212 PM CDT Tue Apr 17 2018 ...The flood warning is cancelled for the following rivers in Louisiana... Tangipahoa River Near Robert affecting Tangipahoa Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC105-171942- /O.CAN.KLIX.FL.W.0039.000000T0000Z-180417T2220Z/ /ROBL1.1.ER.000000T0000Z.180416T1830Z.180417T1750Z.NO/ 212 PM CDT Tue Apr 17 2018 The Flood Warning is cancelled for The Tangipahoa River Near Robert. * At 1:30 PM Tuesday the stage was 14.9 feet. * Fell below flood stage at 12:50 PM Tuesday. * Flood stage is 15.0 feet. * Forecast...The river will continue to fall to 10.5 feet by tomorrow morning. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 4:14 AM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Apr 13, 4:14 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
414 AM CDT Fri Apr 13 2018
.SHORT TERM...
The local weather today will for all intents and purposes be setting
up for tomorrow. Upper high pressure that was passing overhead is
sliding east. Surface ridge underneath it will produce southeasterly
flow across the region. This flow will become enhanced quite a bit
as the pressure gradient tightens due to a surface trough developing
northwest of the area across the central plains and Texas Panhandle.
As a result of this setup, it will be quite windy today. Surface
winds should be in the 15 to 25 mph range with gusts approaching 30
mph at times. This is below wind advisory, but will have to closely
monitor conditions this morning for possible short notice issuance.
In addition to these winds, temps will be on the high side as well.
For forecast highs, went with MAV to slightly higher across the
board as its not uncommon in prefrontal conditions for compressional
warming to be missed by guidance. The GFS does show a fair amount of
QPF today. The ECMWF, NAM12, and meso models disagree considerably.
The forecast for the most part, agrees with the majority. Model
soundings show a relatively dry atmosphere with increasing moisture
throughout the day. There will be quite a bit of instability but
thinking subsidence from exiting upper ridge will stunt shower and
storm development. If any do develop, they'll likely be west of I-55
and have at least the potential for small hail (think summer time
storms).
Still expecting substantial impacts to the CWA over the weekend. An
upper level trough has moved into the western CONUS. It will
amplifying considerably as it drops off the Rockies into the Central
Plains this afternoon. Frontogenesis will take place ahead of the
trough over the central plains with the boundary extending into
Texas. A wide swath of showers and thunderstorms will accompany the
cold front as it moves east into LA this evening. The local CWA will
again be looking at another severe weather potential with this one
but with the additional threat of heavy rainfall. The average qpf
totals of the GFS and ECMWF are in the 2 to 5 inch range. Moderately
paced cold fronts aren't typically known to be big flash flood
producing systems. Don't think this one will be much different but
with model soundings indicating precip water values around the
average max for this time of year (~1.8"), very heavy rain will
likely fall at times throughout the CWA.
Models show the upper trough will be transitioning from positive to
neutrally tilted as it approaches the Mississippi River. In addition,
model soundings show the pre-storm environment to have steep lapse
rates throughout the column. This will lead to quite high CAPE
values (around 1500 j/kg). Shear won't be particularly high but high
cape/low shear environments commonly produce tornadoes and damaging
winds in SELA and southern MS. Also of concern, is GFS and ECMWF
indicating weak cyclogenesis over SELA Saturday morning, and racing
northeast across extreme southern MS, into AL. This, in combination
with better alignment of instability, shear and difluence aloft
will create an environment with higher potential for severe
weather. This region has been highlighted as Enhanced Risk by SPC.
The best estimate for timing of this event looks to be morning
time frame for the western half of the CWA and afternoon/evening
for the rest of the forecast area.
.LONG TERM...
Sunday will be much cooler as the post frontal air mass surges
in. Lows and highs will drop as much as 20 to 30 degrees from
today. It will be short lived as ridging quickly builds back in.
Typical spring warming weather can be expected for likely the
first 3 days of next week.
MEFFER
&&
.AVIATION...
VFR through much of this taf cycle. Ceilings will begin to move into
the area at BKN030-040 around noon or shortly after. Ceilings rise
to around OVC060 along with some tempo low level ceilings of BKN005.
The low level ceilings will eventually become prevailing by sunrise
Saturday morning. Ceilings then become erratic through the remainder
of the day Saturday. There is a chance of a shower or even a
thunderstorm after noon today through most of the night. But the
bulk of sh/ts moves through during the day Saturday.
&&
.MARINE...
Southerly winds will slowly intensify up to 25kt before a cold front
moves through Saturday into Saturday night. NW to N winds behind the
front will be just as strong. Severe thunderstorms will be likely
over most of the coastal waters Saturday starting around noon
through midnight. Flags over all marine areas are expected and may
begin as early as Friday lasting through Monday night. High pressure
quickly settles into the northern gulf for the remainder of the
week. The next front could affect the northern gulf by next weekend.
&&
DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation None.
Activities: Severe Weather and Heavy Rainfall Saturday
River flooding
Several area festivals
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 69 70 44 / 10 30 100 70
BTR 85 70 71 43 / 20 30 100 60
ASD 84 72 73 49 / 10 20 100 90
MSY 83 72 75 51 / 10 10 100 90
GPT 79 72 74 53 / 10 10 100 100
PQL 79 72 75 53 / 10 10 80 100
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, Apr 13, 4:17 AM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 417 AM CDT Fri Apr 13 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-132130- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 417 AM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Flood warnings continue along the Mississippi River from Red River Landing to Baton Rouge, and for the Pearl River as well. Refer to the latest river flood statements and warnings for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a Slight to Enhanced Risk for severe weather Saturday. A squall line will be capable of producing damaging wind gusts, a few tornadoes, heavy rainfall with localized flooding and frequent lightning. Flood warnings will continue along the Mississippi River from Red River Landing to Baton Rouge, as well as on the Pearl River. Refer to the latest river flood statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through Friday but may be needed Saturday.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:17 AM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Apr 13, 9:30 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 40 hr |
| Apr 13, 10:40 AM CDT | Small Craft Advisory | LIX | 71 hr | |
| Apr 13, 11:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
Nearby
River Flood Warnings in Louisiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.